Medication | diabetes medicines cause arthritis

Medication | diabetes medicines cause arthritis


Could your diabetes medicine be causing your
arthritis? Next DPP-4 Inhibitors for Diabetes Can Cause Severe
Joint Pain, FDA Says Robert Lowes writing for Medscape reported
dipeptidyl peptidase-4 (DPP-4) inhibitors for type 2 diabetes may cause joint pain so
intense it is disabling, the US Food and Drug Administration (FDA) warned today.
Fortunately, the pain goes away, usually in less than a month, once patients stop taking
the medicine. The agency said it identified 33 cases of
severe joint pains associated with DPP-4 inhibitors from October 16, 2006, through December 31,
2013, in its FDA Adverse Event Reporting System database. Twenty-eight of the cases involved
sitagliptin (Januvia, Merck & Co, Inc). Sitagliptin accounts for more than 80% of all DPP-4 prescriptions
in the country, according to a spokesperson for Merck.
Saxagliptin (Onglyza, AstraZeneca), linagliptin (Tradjenta, Boehringer Ingelheim Pharmaceuticals),
alogliptin (Nesina, Takeda Pharmaceutical Company), and vildagliptin, which is not marketed
in the United States, accounted for the rest of the 33 cases.
Comment: Wow… I didn’t know that.

2 comments on “Medication | diabetes medicines cause arthritis

  1. Fritzi Patterson Post author

    I can`t say home much I really like this arthritis treatment solution “Rοngοdο Ruzο” (Google it) product. I`ve had arthritis on my hands and joints for many years, and this product really helps to relieve a few of the discomfort. I personally use this regularly especially when the pain is too much, but I just need to spread enough of it on my hands to make the pain go away quickly.

    Reply
  2. Roxy PTA Post author

    Omg you are right. I'm 34 years old with insulin resistance due to PCOS and have been having disabling hip pains for a year. Thank you for uploading this. we

    Reply

Leave a Reply

Your email address will not be published. Required fields are marked *